# SDR UPS02838133

- Difficulty date: April 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 97516493N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 680, STR 32 LT AFT SIDE OF BULKHEAD HAS 2 CRACKS.  REMOVED OLD BULKHEAD AND INSTALLED NEW BULKHEAD IAW DC8 SRM 51-1-2 D WG'S 9750428, 3750826, 4750426, 5750365, 3750447.
